MAUDE Adverse Event Report: ARTHREX INC. VOLAR DISTAL RAD PLT TI STD LT 3H; PLATE, FIXATION, BONE

ARTHREX INC. VOLAR DISTAL RAD PLT TI STD LT 3H; PLATE, FIXATION, BONE
Catalog Number AR-8916VSL-03
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.Device history record review revealed nothing relevant to this event.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.The potential causes of this event are being communicated to the event reporter.If the device is returned and additional information is obtained, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the original procedure was performed (b)(6) 2018.Case: distal radius.Everything went well with the original surgery to the best of the surgeon's knowledge.On (b)(6) 2018, patient had a revision because the plate cracked or bent and the one of more screws were backing out.Surgeon was going to go back in and tighten them down, however, upon screwing them back in; the screws were not holding.The surgeon ended up having to replace the right sided plate and four screws.Follow up information: after a patient fall 4 of the distal screws backed out of the plate resulting in surgeon need to perform a revision on (b)(6) 2018.

Brand Name
VOLAR DISTAL RAD PLT TI STD LT 3H
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7321369
Report Number1220246-2018-00077
Device Sequence Number10790676
Product Code HRS
UDI-Device Identifier00888867130999
UDI-Public00888867130999
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K131474
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-8916VSL-03
Device Lot Number10159177
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2018
Initial Report FDA Received Date03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;